# SDR AU981237

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 57510061
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT DIAGONAL TUBE CRACKED AT LEFT UPPER ATTACHMENT POINT.  CRACK CONFIRMED USING DYE PENETRANT AND MAGNETIC PARTICLE INSPECTION.  CRACK LENGTH 9.525 MM (0.375 INCHES).
